diabetestalk.net

What Is The Best Medication For Type 2 Diabetes?

Share on facebook

What Daily Habits Or Precautions Should I Take So That In The Future I Don't Get Diseases Like Diabetes, High Blood Pressure, Etc.?

**Diabetologist Dr. Pradeep Aggarwal **says: Diabetes and hypertension both are lifestyle disease although genetics and ageing role is also there to some extent. We can't do anything about our age, but we can do something about our lifestyle. Cardio such skipping and running are among best Exercises to prevent Lifestyle disease such as Diabetes and Hypertension. Lifestyle factors associated are: * TOO MUCH WORK * TOO MUCH STRESS * TOO MUCH TENSION * VERY LESS SLEEP * ROUND – THE – CLOCK WORKING HOURS * BAD EATING HABITS * SEDENTARY LIFE WITH LITTLE OR NO EXERCISE. To avoid a hypertension and diabetes diagnosis, make these healthy lifestyle choices: 1. Maintain a healthy weight. When it comes to hypertension and Diabetes prevention, your weight is crucial. Losing as little as 10 pounds can help prevent high blood pressure and Diabetes Mellitus. Talk with your doctor about the best weight for you. 2. Eat a balanced diet. Get plenty of fruits and vegetables, especially those rich in potassium, and limit your intake of excess calories, fat, and sugar. Avoid Junk Food. Cut back on salt. For many people, eating a low-sodium diet can help keep blood pressure normal. You can cut ba Continue reading >>

Share on facebook

Popular Questions

  1. auntybiotic

    courtney girl,
    Thanks for the magnesium suggestion.
    I was also told SSRI users should take lecthin for the muscle twitches that one often gets when taking a SSRI, this has also helped her tremendously.
    Omega Fish Oil is suggested to help lose some of the added weight that the SSRI seem to put on due to slowing one's metabolism. I also found out that Lexapro can cause hypoglycemia so that low blood sugar levels need to be watched.
    Often the reason so many on lexapro cannot sleep thru the night can be due to blood levels dropping in the middle of the night. handful of walnuts taken before bed will stop this and should help control the blood levels thru the ni
    For anyone beginning to taper from Lexapro, I will warn you to GO SLOW! Even slower then you may think is necessary in order to prevent psychosis from the brain chemistry being altered by taking away the chemical that provided extra serotonin due to reuptake mechanisms.
    It is suggested no more than 5% of the current dose evey three weeks or until you feel "normal" or well enought to taper again.
    Even with small tapers............... expect noticible reactions such as stomach pain, nasal stuffiness, muscle cramps, numbness in extremities, headaches, and the WORST are horrible lifelike nightmares and anxiety and moodiness bordering on anger.

  2. Bobcat4956

    I was given Lexapro because of a severe panic attack in which my blood pressure went to 206/124 and I was in the emergency room. This had happened a year and a half ago and I had gotten it under control. My doctor says I have a panic disorder and put me on 5 mg. of Lexapro. I took it for two days one week and stopped, then started back 5 days later for two more days. I felt like I had taken LSD, tremors, mania, shakiness so I stopped. Now 4 days after I have stopped, my bp is up this morning, I had a dream that I had a stroke and was paralyzed and woke up in a complete panic. The dream was SO real. It has to be withdrawal and I just can't believe it would do this after only 4 doses. God I hope it stops soon. I am VERY shaky.

  3. Bobcat4956

    I was given Lexapro because of a severe panic attack in which my blood pressure went to 206/124 and I was in the emergency room. This had happened a year and a half ago and I had gotten it under control. My doctor says I have a panic disorder and put me on 5 mg. of Lexapro. I took it for two days one week and stopped, then started back 5 days later for two more days. I felt like I had taken LSD, tremors, mania, shakiness so I stopped. Now 4 days after I have stopped, my bp is up this morning, I had a dream that I had a stroke and was paralyzed and woke up in a complete panic. The dream was SO real. It has to be withdrawal and I just can't believe it would do this after only 4 doses. God I hope it stops soon. I am VERY shaky.

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in diabetes